# SDR UPS99229272

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 3 LEADING EDGE FLAP HAS A CRACK AROUND RIVET ON ANTI ICE SKIN.  ANTI-ICE SKIN REPAIRED IAW EOB727-5750-3082.
